# SDR MALA010765

- Difficulty date: October 25, 2001
- Submitted: November 1, 2001
- Operation: Air carrier
- Aircraft: N119XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A119
- System (JASC): 3411 · Pitot/Static System
- Part: Drain Line
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3327, INFLIGHT REACHING CRUISE, RUDDER LIMIT ILLUMINATED, LT AIR SPEED 195 KTS, AND STBY A/S 255 KTS.  AIR RETURN TO MSP.  MAINTENANCE FOUND WATER IN STBY PITOT DRAIN.  PURGED DRAIN SYSTEM.  COMPLETED PITOT STATIC LEAK CHECK OF STBY SYSTEM LEAK CHECKS GOOD.  INSPECTED STBY PITOT TUBE DRAIN HOLE.  NO DEFECTS NOTED, STBY PITOT HEAT CHECKS GOOD.  STBY A/S INDICATOR AND ALT CHECK GOOD IAW SF340 AMM/ CHAP 34.  LT A/S INDICATOR AND PITOT SYSTEM LEAK CHECK GOOD.
